Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Strict complex convexity

Author: Robert Carmignani
Journal: Proc. Amer. Math. Soc. 57 (1976), 285-290
MSC: Primary 32F05
MathSciNet review: 0409896
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The strictly subharmonic and strictly plurisubharmonic functions are characterized using distribution theory, namely, the distributional Laplacian and the distributional complex Hessian. Then the analogous results for strictly convex functions are given.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 32F05

Retrieve articles in all journals with MSC: 32F05

Additional Information

Keywords: Strictly plurisubharmonic functions, strictly subharmonic functions, strictly convex functions, complex Hessian forms, real Hessian forms, differential quadratic forms, positive distributions, distributional complex Hessian, distributional real Hessian
Article copyright: © Copyright 1976 American Mathematical Society